# SDR IPXA2015053189601

- Difficulty date: May 31, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 98,972 hours, 16,782 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B02025206C
- Part serial: 00055B
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD MID FLAP HAS TWO DENTS ON LWR SURFACE 33" INBD OF OTBD EDGE 8" FWD OF T/E.   REPAIRED IAW EO B747-5750-57597-A & SRM 51-70-10-2R.
